# SDR DL757990779

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 340545
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH WITH FLAPS AT 1 DEG, THE /LE SLAT ASYM/EICAS MSG AND WARNING LIGHT ABOVE FLAP GAUGE CAME ON.  ACCOMPLISHED CHECKLIST IN ATTEMPT TO ELECTRICALLY DRIVE FLAPS TO 20 DEG, BUT NOTHING CHANGED FROM THE 1 DEG POSITION.  FLT DIVERTED TO JFK.  REPLACED TRAILING EDGE BYPASS VALVE.
